Vol. 9(1) Jan. 2021, No. 13, pp. 151-168.

DENUMERABLY MANY SYMMETRIC POSITIVE SOLUTIONS FOR SYSTEM OF EVEN ORDER SINGULAR BOUNDARY VALUE PROBLEMS ON TIME SCALES
Vol. 9(1) Jan. 2021, No. 13, pp. 151-168
K. RAJENDRA PRASAD AND MAHAMMAD KHUDDUSH

 

Abstract

In this paper, we study system of even order two-point singular boundary value problems with integral boundary conditions on time scales and establish the existence of denumerably many symmetric positive solutions. The proofs of our main results are based on the H¨older’s inequality and Krasnoselskii’s fixed point theorem


Full Text (PDF 396 K)